# SDR HEEA078511

- Difficulty date: March 25, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,500 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part serial: 98262
- Condition: Worn
- Location: Starter Gen
- Part time: 1,529 hours
- Component: Starter Gen
- Component part number: 206062200113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GEN HAS WORN BRUSHES, FOUND ON 300 HOUR INSPECTION.
